MathSciNet Relay Station
MathSciNet bibliographic data
MR2785480 (2012d:12002) 12E20 (11G20 11Y11 11Y16)
Sze, Tsz-Wo On taking square roots without quadratic nonresidues over finite fields. With an appendix by Lawrence C. Washington. Math. Comp. 80 (2011), no. 275, 1797–1811.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement